# SDR AUS20011330

- Difficulty date: November 23, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Robsin R22MARINER
- Engine: Lyc O320B2C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 603 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADES SUSPECT CRACKED.
